# SDR TWRA96349

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND L2 DOOR ALL THREE EXIT SIGN OVERHEAD INOP.  FOUND FUSES BURNED OUT AT BATTERY CHARGER.  REPLACED THE FUSES.  SYSTEM OPS CHECKED NORMAL PER MM 33-51-00 PAGE 501.  (M)
